Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/2238
Title: Probabilità condizionate coerenti
Authors: Crisma, Lucio
Issue Date: Jul-2006
Publisher: EUT – Edizioni Università di Trieste
URI: http://hdl.handle.net/10077/2238
ISBN: 88-8303-184-9
Appears in Collections:Introduzione alla teoria delle probabilità coerenti - Volume 1

Files in This Item:
File Description SizeFormat
13.pdf1.94 MBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

943
Last Week
1
Last month
0
checked on Nov 12, 2018

Download(s)

644
checked on Nov 12, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.